# SDR 2000ZZZX698

- Difficulty date: August 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812TC
- Make and model: Doug DC-8F-55
- Aircraft serial: 45764
- System (JASC): 5552 · Elevator Tab, Attach Fittings
- Part: Fitting
- Condition: Gouged
- Location: Elevator
- Part time: 55,626 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 RT ELEVATOR A-FRAME TRAILING EDGE BOLT HOLE BOSS GOUGED.  BLENDED GOUGE SMOOTH.  TREATED AND PRIMED.  ACCEPTABLE TO RETURN TO SERVICE PER EO 99-136 WITH APPROVED 8110-3 DATD 8-19-99.  REF:  ZANTOP INTERNATIONAL AIRLINES, INC., ZIAA.  (X)
